Advertisement

Reactions Weekly

, Volume 1756, Issue 1, pp 48–48 | Cite as

Antineoplastics/immunosuppressants

Various toxicities: case report
Case report
  • 18 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 38-year-old man developed Burkitt's lymphoma following chronic immunosuppression with antithymocyte globulin, mycophenolate mofetil, tacrolimus and an unspecified steroid. Further, he developed neutropenia, recurrent diarrhoea, oral mucositis, anaemia and ion deviances during treatment with cyclophosphamide, cytarabine, doxorubicin, etoposide, everolimus, ifosfamide, methotrexate, rituximab and vincristine [routes and dosages not stated; not all times to reactions onsets stated].

The man had undergone kidney transplantation 5 years prior, and he had been receiving induction immunosuppression with antithymocyte globulin. Basic immunosuppression therapy involved mycophenolate mofetil, tacrolimus and an unspecified steroid. He had also been receiving cefotaxime as a...

Reference

  1. Illesy L, et al. Non-Hodgkin Lymphoma in a Kidney Transplant Patient: A Case Report. Transplantation Proceedings 51: 1286-1288, No. 4, May 2019. Available from: URL: http://doi.org/10.1016/j.transproceed.2019.04.014 - Hungary

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations